Advanced Search
Article Contents
Article Contents

Parabolic problems with general Wentzell boundary conditions and diffusion on the boundary

Abstract Related Papers Cited by
  • We show a result of maximal regularity in spaces of Hölder continuous function, concerning linear parabolic systems, with dynamic or Wentzell boundary conditions, with an elliptic diffusion term on the boundary.
    Mathematics Subject Classification: 35K15, 35K20.


    \begin{equation} \\ \end{equation}
  • [1]

    T. Clarke, G.R. Goldstein, J.A. Goldstein and S. Romanelli, The Wentzell telegraph equation: asymptotics and continuous dependence on the boundary conditions, Commun. Pure Appl. Anal., 15 (2011), 313-324.


    G.M. Coclite, A. Favini, G.R. Goldstein, J.A. Goldstein and S. Romanelli, Continuous dependence on the boundary conditions for the Wentzell Laplacian, Semigroup Forum, 77 (2008), 101-108.doi: 10.1007/s00233-008-9068-2.


    A. Favini, G.R. Goldstein, J.A. Goldstein, E. Obrecht and S. Romanelli, Elliptic operators with general Wentzell boundary conditions, analytic semigroups and the angle concavity theorem, Math. Nachr., 283 (2010), 504-521.doi: 10.1002/mana.200910086.


    G.R. Goldstein, Derivation and physical interpretation of general boundary conditions, Adv. Diff. Eq., 11 (2006), 457-480.


    G.R. Goldstein, J.A. Goldstein, D. Guidetti and S. Romanelli, General Wentzell boundary conditions in $L^p$ spaces, work in progress.


    D. Guidetti, On elliptic problems in Besov spaces, Math. Nachr., 152 (1991), 247-275.doi: 10.1002/mana.19911520120.


    D. Guidetti, On interpolation with boundary conditions, Math. Z., 207 (1991), 439-460.doi: 10.1007/BF02571401.


    D. Guidetti, Abstract elliptic problems depending on a parameter and parabolic problems with dynamic boundary conditions, Chapter 9, Springer INdAM Series, 10 (2014), 161-202.doi: 10.1007/978-3-319-11406-4_9.


    D. Guidetti, Linear parabolic problems with dynamic boundary conditions in spaces of Hölder continuous functions, Ann. Mat. Pura Appl., 195 (2016), 167-198.doi: 10.1007/s10231-014-0457-8.


    D. Guidetti, Classical solutions to quasilinear parabolic problems with dynamic boundary conditions, preprint, arXiv:1504.05363.


    A. Lunardi, Analytic Semigroups and Optimal Regularity in Parabolic Problems, Birkhäuser, 1995.doi: 10.1007/978-3-0348-9234-6.


    P. Sacks and M. Warma, Semi-linear elliptic and elliptic-parabolic equations with Wentzell boundary conditions and $L^1-$data, Discrete Cont. Dyn. Syst., 34 (2014), 761-787.


    J.L. Vazquez and E. Vitillaro, Heat equation with dynamical boundary conditions of reactive-diffusive type, J. Diff. Eq., 250 (2011), 2143-2161.doi: 10.1016/j.jde.2010.12.012.


    M. Warma, Parabolic and elliptic problems with general Wentzell boundary condition on Lipschitz domains, Commun. Pure Appl. Anal., 12 (2013), 1881-1905.doi: 10.3934/cpaa.2013.12.1881.


    M. Warma, Semi linear parabolic equations with nonlinear general Wentzell boundary conditions, Discrete Cont. Dyn. Systems, 33 (2013), 5493-5506.doi: 10.3934/dcds.2013.33.5493.

  • 加载中

Article Metrics

HTML views() PDF downloads(179) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint